# SDR M3XA2014061205

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N512MT
- Make and model: Bell 407
- Aircraft serial: 53571
- Aircraft time: 4,868 hours, 3,702 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Chip Detector
- Condition: Unlocked
- Location: Transmission
- Part time: 4,178 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING A PATIENT TRANSFER FLIGHT, THE PILOT ENCOUNTERED A CWP TRANSMISSION PRESS LIGHT ILLUMINATION.  IMMEDIATELY PERFORMED AN UNSCHEDULED LANDING.  PILOT REPORTED 3 MINUTES OF FLIGHT TIME WITH A 2 MINUTE COOL DOWN FROM THE TIME THE LIGHT ILLUMINATED. FOUND THE LOWER CHIP DETECTOR ON THE TRANSMISSION UNLOCKED.  THERE WAS NO OIL LOSS FROM THE TRANSMISSION, NO TRANSMISSION OIL OVER TEMP & NO CHIPS FOUND.  AFTER A 20 MINUTE GND RUN, THE ACFT CAN THEN BE RETURNED TO SERVICE.  PERFORMED 20 MINUTE RUN, CHECKED THE FILTER & DETECTORS FOR CHIPS IN WHICH NO DEFECTS WERE NOTED.  PRESS & TEMPS WERE NORMAL.  ACFT APPROVED FOR RETURN TO SERVICE.
